# SDR CALA2020011900172

- Difficulty date: January 15, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146A740121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-20-3-0168) AFT CARGO COMPARTMENT, WASTE TANK SERVICE PANEL INTERNAL STRUCTURE HAS CORROSION. REF BY NRS 2664N466 REMOVED CORROSION FROM WASTE TANK SERVICE PAN, IAW SRM 51-10-02 FOUND TO BE OUT OF LIMITS IAW SRM 52- 40-01 REMOVED AND REPLACED LAV SERVICE PAN ASSY IAW SRM 51-40-02. WORK PERFORMED BY P126. REMOVED CORROSION FROM WASTE TANK SERVICE PAN, IAW SRM 51-10-02 FOUND TO BE OUT OF LIMITS IAW SRM 52- 40-01 REMOVED AND REPLACED LAV SERVICE PAN ASSY IAW SRM 51-40-02. WORK PERFORMED, ENTERED.
